# SDR ERAA96284

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCROLL OVERHAULED 6-13-96 AND HAS  THREAD DAMAGE TO STUD AS MARKED.
